# SDR 2004F00010

- Difficulty date: October 31, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 654792328
- Condition: Cracked
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 65C2632017
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AT OB AFT FLAP TRACK ATTACH HOLES.
